Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 17, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Jun 7, 2009, 6:49 PM CDT for Andrew County, Holt County, Missouri. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2009, 6:49 PM CDT (23:49 UTC)
- Expired
- Jun 7, 2009, 7:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Andrew County, MO, Holt County, MO
The radar
The Pleasant Hill radar (KEAX), 140 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 6:50 PM CDT | HAIL 3.5 | Oregon, MO | |
| Jun 7, 6:54 PM CDT | HAIL 1.75 | Oregon, MO | 4 MINUTES OF GOLFBALL SIZE HAIL |
| Jun 7, 7:18 PM CDT | FUNNEL CLOUD | 3 N Amazonia, MO | BRIEF FUNNEL CLOUD OBSERVED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1088 J/kg
- Mixed-layer CIN
- -394 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KEAX 072349
TOREAX
MOC003-087-080015-
/O.NEW.KEAX.TO.W.0017.090607T2349Z-090608T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
649 PM CDT SUN JUN 7 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL ANDREW COUNTY IN NORTHWEST MISSOURI...
SOUTHEASTERN HOLT COUNTY IN NORTHWEST MISSOURI...
* UNTIL 715 PM CDT
* AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR OREGON...OR 11 MILES NORTHEAST OF
HIGHLAND...AND MOVING EAST AT 25 MPH.
* THIS TORNADIC STORM WILL BE NEAR...
FILLMORE AROUND 705 PM CDT.
AMAZONIA AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
&&
LAT...LON 4002 9520 4003 9485 3985 9487 3987 9494
3989 9493 3990 9495 3990 9500 3989 9503
3994 9521
TIME...MOT...LOC 2349Z 274DEG 24KT 3997 9512
$$
211 follow-up statement
000
WWUS53 KEAX 080003
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
703 PM CDT SUN JUN 7 2009
MOC003-087-080015-
/O.CON.KEAX.TO.W.0017.000000T0000Z-090608T0015Z/
ANDREW MO-HOLT MO-
703 PM CDT SUN JUN 7 2009
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN HOLT AND WEST
CENTRAL ANDREW COUNTIES UNTIL 715 PM CDT...
AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR FILLMORE...OR 9 MILES WEST OF
SAVANNAH...MOVING EAST AT 30 MPH. DESTRUCTIVE BASEBALL SIZED HAIL IS
ALSO OCCURRING WITH THIS STORM.
THIS DANGEROUS STORM WILL BE NEAR...
AMAZONIA AROUND 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT OR STORM
SHELTER. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF
NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET
INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE... LIE FLAT
IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR NORTHEASTERN KANSAS AND NORTHWESTERN MISSOURI.
LAT...LON 4003 9485 3985 9487 3987 9494 3989 9493
3990 9494 3990 9500 3993 9507 4002 9511
TIME...MOT...LOC 0003Z 274DEG 24KT 3996 9500
$$
21What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:27 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jun 7, 3:27 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 327 PM CDT SUN JUN 7 2009 .DISCUSSION... MAIN FORECAST CONCERN IS FOR POSSIBLE SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND OVERNIGHT. THIS EVENING AND TONIGHT: THE AIRMASS ACROSS WESTERN MISSOURI AND EASTERN KANSAS HAS BECOME VERY UNSTABLE WITH WIDESPREAD UPPER 60 DEWPOINTS AND SOME AREAS MAYBE HITTING 70. THE AREA REMAINS CAPPED DUE TO WARM AIR ALOFT BETWEEN 800 AND 700 MB AS NOTED ON THE 19Z TOP SOUNDING. 18Z SURFACE ANALYSIS SHOWS THE LOW PRESSURE CENTER ROUGHLY NEAR KMHK WITH A WARM FRONT EXTENDING NORTHEASTWARD INTO SOUTHEAST NEBRASKA THROUGH IOWA. A COLD FRONT EXTENDS FROM THE LOW THROUGH SOUTH CENTRAL KANSAS WITH SOME KIND OF CONVERGENCE LINE/ PRE FRONTAL TROUGH. THE 19Z DDC SOUNDING COOLED BY ABOUT 2 DEGREES C. WE MAY HAVE TO WAIT FOR THE COOLER AIR ALOFT CLOSER TO THE UPPER SYSTEM TO GET THINGS INITIATED. SHEAR REMAINS IMPRESSIVE...WITH 0-6KM SHEAR AROUND 50 KTS. THAT SHEAR COMBINED WITH THE VERY UNSTABLE AIRMASS WILL LEAD TO STORMS QUICKLY BECOMING SUPERCELLULAR WITH VERY LARGE HAIL LIKELY ALONG WITH TORNADOES AND DAMAGING WINDS. THE MOST LIKELY AREAS TO SEE A TORNADO WILL BE ALONG AND WEST OF I-35. 3-6 KM SHEAR DECREASES INTO THE OVERNIGHT HOURS /03-06Z/ AND AS LOW LEVEL SHEAR INCREASES IN THAT SAME TIME FRAME...A TRANSITION FROM SUPERCELLS TO MORE LINEAR CONVECTION IS LIKELY. THIS TRANSITION LIKELY WILL OCCUR JUST WEST I-35. THERE IS STILL CONSIDERABLE UNCERTAINTY AS TO THE SOUTHERN EXTENT OF CONVECTION... BUT GIVEN THE STRENGTH OF THE CAP IT SEEMS UNLIKELY THAT STORMS WILL DEVELOP VERY FAR SOUTH. WITH THAT IN MIND...STILL ANTICIPATE THE KANSAS CITY METRO BEING ON THE SOUTHERN SIDE OF ANY KIND OF CONVECTIVE SYSTEM AS THAT SYSTEM MOVES ACROSS NORTHERN MISSOURI. DAMAGING WINDS ARE MOST LIKELY AFTER THE TRANSITION FROM SUPERCELLS TO LINEAR CONVECTION...BUT CAN NOT RULE OUT SEVERE HAIL AND POSSIBLY A TORNADO GIVEN THE HIGH VALUES OF LOW LEVEL SHEAR. MONDAY: COLD FRONT WILL PUSH THROUGH THE AREA TOMORROW AFTERNOON. THIS MAKES FOR A SOMEWHAT TRICKY TEMPERATURE FORECAST WITH THE SOUTHEAST HALF LIKELY TO WARM UP INTO THE 80S AHEAD OF THE FRONT AND THE NORTHWESTERN THIRD OF THE FORECAST AREA LIKELY STAYING IN THE 70S. THIS PUTS THE METRO IN THE TRICKY AREA OF EITHER HEATING UP AHEAD OF THE FRONT OR STAYING STEADY AND/OR COOLING BEHIND THE FRONT. THERE MAY ALSO BE LEFTOVER CLOUD DEBRIS FROM ANY CONVECTIVE SYSTEM...THOUGH THIS WOULD MOST LIKELY AFFECT THE NORTHEAST PORTION OF THE FORECAST AREA. ALL IN ALL MONDAYS HIGHS ARE LOW CONFIDENCE. CDB BY MONDAY NIGHT...THE COLD FRONT IS EXPECTED TO SAG SOUTH INTO CENTRAL ARKANSAS. PREFER THE MORE SRN POSITION OF THE NAM AS OPPOSED TO THE GFS AS THE AIR MASS IS UNSEASONABLY COOL OVER THE NRN PLAINS WITH CONVECTION ALONG THE BOUNDARY TO AID IN ITS SWD PROGRESSION. AS A RESULT...PREFER THE NAM OVER THE GFS ON TUESDAY WITH ISENTROPIC LIFT...MAINLY OVER THE SRN GRIDS ON TUESDAY. ISENTROPIC LIFT ON THE 305-310K SFC BECOMES RATHER STG TUESDAY NGT...THEREFORE HAVE RAISED POPS. MEDIUM RANGE... ISENTROPIC LIFT CONTINUES ON WEDNESDAY TO THE NORTH OF THE BOUNDARY WHICH IS EXPECTED TO BE LOCATED IN SRN MO AS A SHORTWAVE EXITS THE SWRN US TROUGH. TIMING OF THE SHORTWAVES ARE IN QUESTION...THEREFORE WILL HOLD THE POPS INTO WEDNESDAY NIGHT. OTHERWISE...MODELS ARE IN GENERAL AGREEMENT OVER THE UPPER FLOW REGIME...BUT SUFFER FROM THE USUAL DIFFERENCES IN TIMING. MODELS ARE HAVING DIFFICULTY WITH THE PLACEMENT AND INTENSITY OF THE COLD CORE LOW IN SCNTRL CANADA AND ITS INTERACTION WITH THE WEAKER TROUGH OVER THE DESERT SOUTHWEST. REGARDLESS OF SOLUTION...THE NRN BRANCH OF THE JET WILL LIKELY HOLD THE SFC BOUNDARY TO THE SOUTH OF THE CWA LATE IN THE WEEK WITH SHORTWAVES EJECTING NE INTO THE PLAINS. HOWEVER...THE LATEST ECMWF IS FURTHER WEST WITH THE UPPER TROUGH THAN THE GFS. ENSEMBLES HAVE HAD DIFFICULTY WITH THE POSITION OF THE THIS TROUGH. THEREFORE WL HOLD POPS IN THE SLGT CATEGORY FOR THE WEEKEND. DB && .AVIATION... FOR THE 18Z TAFS...A WARM AND UNSTABLE AIRMASS IN PLACE OVER THE REGION WILL COMBINE WITH STRONG WIND SHEAR AND LEAD TO RAPID THUNDERSTORM DEVELOPMENT FROM NORTHWEST MISSOURI INTO NORTHEAST KANSAS LATE THIS AFTERNOON OR THIS EVENING. THUNDERSTORMS ARE EXPECTED TO INITIATE NORTHWEST OR WEST OF THE TERMINALS AND MOVE INTO THE TERMINAL AREAS DURING THE LATE EVENING HOURS. WINDS ARE EXPECTED TO BE FROM THE SOUTH SOUTHEAST AND SWITCH TO THE WEST IN THE WAKE OF ANY THUNDERSTORM COMPLEX. AS THE FRONT MOVES THROUGH THE AREA TOMORROW MORNING/EARLY AFTERNOON WINDS WILL BECOME MORE NORTHWESTERLY. CDB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Jun 7, 1:25 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 125 PM CDT SUN JUN 7 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081830- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 125 PM CDT SUN JUN 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE THUNDERSTORMS LIKELY TONIGHT WITH TORNADOES POSSIBLE THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A VERY WARM AND HUMID AIRMASS WILL OVERSPREAD THE REGION THIS AFTERNOON...SETTING THE STAGE FOR SEVERE THUNDERSTORM DEVELOPMENT THIS EVENING. THUNDERSTORMS WILL LIKELY INITIATE OVER NORTHWEST MISSOURI AND NORTHEAST KANSAS LATE THIS AFTERNOON OR EARLY THIS EVENING AHEAD OF A FRONTAL SYSTEM. THE VERY UNSTABLE AIRMASS COMBINED WITH STRONG VERTICAL WIND PROFILES WILL SUPPORT THE RAPID DEVELOPMENT OF SUPERCELL THUNDERSTORMS THROUGH EARLY TONIGHT. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING DOWNBURST WINDS...AND A FEW TORNADOES OVER FAR NORTHWEST MISSOURI AND ADJACENT NORTHEAST KANSAS. THE GREATEST RISK FOR TORNADOES WILL EXIST WEST OF PAOLA TO CARROLLTON TO KIRKSVILLE LINE. THESE STORMS WILL QUICKLY ORGANIZE INTO ONE OR MORE SQUALL LINES DURING THE OVERNIGHT HOURS AND WILL SPREAD INTO MUCH OF THE OUTLOOK AREA LATER TONIGHT. CONDITIONS APPEAR FAVORABLE FOR WIDESPREAD DAMAGING WINDS...IN ADDITION TO LARGE HAIL AND ISOLATED TORNADOES. PERSONS ACROSS THE OUTLOOK AREA SHOULD MONITOR WEATHER CONDITIONS CLOSELY THIS AFTERNOON AND BE PREPARED FOR THE THREAT OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW LINGERING STORMS MAY BE POSSIBLE EARLY MONDAY MORNING UNTIL THE PASSAGE OF A COLD FRONT. SEVERE WEATHER SHOULD HAVE EXITED THE REGION BY THIS TIME. FOR TUESDAY AND WEDNESDAY...A WARM FRONT ALONG THE ARKANSAS AND MISSOURI BORDER WILL SLOWLY RETREAT NORTH AS A LOW PRESSURE SYSTEM DEVELOPS IN SOUTH CENTRAL KANSAS. THIS WILL SERVE AS THE FOCUS FOR ONE OR MORE THUNDERSTORM COMPLEXES ACROSS THE REGION TUESDAY AND WEDNESDAY. SEVERE WEATHER AND HEAVY RAINFALL WILL BE POSSIBLE MAINLY SOUTH OF INTERSTATE 70 ON TUESDAY AND ACROSS THE REMAINDER OF THE OUTLOOK AREA TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 5 PM FOR AREAS ALONG AND NORTHWEST OF A ST. JOSEPH TO BETHANY LINE...AND ACROSS THE REMAINDER OF THE OUTLOOK AREA INTO THE EVENING AND OVERNIGHT HOURS.
In the hours before
Local storm report, Jun 7, 6:19 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
619 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL OAK GROVE 39.00N 94.13W
06/07/2009 E1.00 INCH JACKSON MO EMERGENCY MNGR
&&
ABAILEYLocal storm report, Jun 7, 6:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
628 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL FORTESCUE 40.05N 95.32W
06/07/2009 E1.75 INCH HOLT MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, Jun 7, 6:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL FOREST CITY 39.98N 95.19W
06/07/2009 E2.75 INCH HOLT MO AMATEUR RADIO
&&
GAMISLocal storm report, Jun 7, 6:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
639 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL FOREST CITY 39.98N 95.19W
06/07/2009 E1.75 INCH HOLT MO EMERGENCY MNGR
&&
GAMISLocal storm report, Jun 7, 6:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL 3 NNW FOREST CITY 40.02N 95.21W
06/07/2009 E3.00 INCH HOLT MO TRAINED SPOTTER
&&
ABAILEYLocal storm report, Jun 7, 6:48 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 PM CDT SUN JUN 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 4 N FOREST CITY 40.04N 95.19W
06/07/2009 E3.50 INCH HOLT MO STORM CHASER
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:06 AM CDT | Special Weather Statement | EAX | Atchison | 24 min |
| Jun 7, 12:32 AM CDT | Special Weather Statement | EAX | Andrew, Holt | 28 min |
| Jun 7, 1:35 AM CDT | Special Weather Statement | EAX | Nodaway | 25 min |
| Jun 7, 1:58 AM CDT | Special Weather Statement | EAX | Atchison | 32 min |
| Jun 7, 3:37 AM CDT | Special Weather Statement | EAX | Clay, Platte | 23 min |
| Jun 7, 4:06 AM CDT | Special Weather Statement | EAX | Ray | 24 min |
| Jun 7, 5:08 PM CDT | Special Weather Statement | EAX | Holt | 37 min |
| Jun 7, 5:22 PM CDT | Special Weather Statement | EAX | Cass | 23 min |
| Jun 7, 5:30 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 30 min |
| Jun 7, 5:45 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 30 min |
| Jun 7, 5:47 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 28 min |
| Jun 7, 5:54 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 36 min |
| Jun 7, 5:58 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 22 min |
| Jun 7, 6:01 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 29 min |
| Jun 7, 6:07 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 13 min |
| Jun 7, 6:11 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 34 min |
| Jun 7, 6:23 PM CDT | Tornado Warning | EAX | Holt | 37 min |
| Jun 7, 6:33 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 27 min |
| Jun 7, 6:47 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 28 min |
| Jun 7, 6:54 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 29 min |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.